# SDR SIMA20131026004

- Difficulty date: October 26, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,257 hours, 31,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103165
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AEA WC 33-700-19, REMOVED BATTERY PN 2013-1A & SN 103165.
